# SDR REX2008F00020

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2184
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,715 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "FLAP FAIL" MESSAGE ON APPROACH, QRH FOLLOWED WITH UNEVENTFUL LANDING.  REMOVED AND REPLACED THE RT BRAKE POSITION SENSING UNIT (BPSU) AND RIGGED FLAPS IAW AMM.  (A)
